Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Compressible flows with degenerate hodographs


Author: J. H. Giese
Journal: Quart. Appl. Math. 9 (1951), 237-246
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/42895
MathSciNet review: 42895
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Busemann, Drücke auf kegelförmige Spitzen bei Bewegung mit Überschallgeschwindigkeit, ZaMM 9, 496-498 (1929).
  • [2] A. Busemann, Aerodynamischer Auftrieb bei Überschallgeschwindigkeit, Luftfahrtforschung 12, 210-220 (1935).
  • [3] A. Busemann, Die achsensymmetrische kegelige Überschallströmung, Luftfahrtforschung 19, 137-144 (1942). MR 0007318
  • [4] H. Cohn, Interaction of simple waves, Bull. Am. Math. Soc. 55, 48 (1949).
  • [5] R. Courant and K. O. Friedrichs, Supersonic flows and shockwaves, New York and London, 1948.
  • [6] P. Germain, Quelques remarques géométriques sur les équations aux derivées partielles. Application à la dynamique des gaz, C. R. Acad. Sci. Paris 228, 163-165 (1949). MR 0028144
  • [7] J. W. Maccoll, The conical shock wave formed by a cone moving at high speed, Proc. Roy. Soc. (A) 159, 459-472 (1937).
  • [8] Th. Meyer, Über zweidimensionale Bewegungsvorgänge in einem Gas, das mit Überschallgeschwindigkeit strömt, Forschungsheft 62 VDI, pp. 31-67 (1908).
  • [9] I. Opatowski, Two-dimensional compressible flows, Proc. First Symp. Appl. Math., Am. Math. Soc., New York, pp. 87-93 (1949). MR 0030378
  • [10] H. J. Stewart, The lost solutions in axially symmetric irrotational compressible fluid flow, Q. Appl. Math. 6, 334-337 (1948). MR 0026487
  • [11] G. I. Taylor and J. W. Maccoll, The air pressure on a cone moving at high speeds, Proc. Roy. Soc. (A) 139, 278-311 (1933).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/42895
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society